International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 5, Pages 271-282

A class of simple tracially AF C*-algebras

N. E. Livingston

Department of Mathematics, University of Oregon, Eugene 97403-1222, OR, USA

Received 23 April 2001; Revised 23 January 2002

Copyright © 2002 N. E. Livingston. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The concept of a tracially AF (TAF) C*-algebra was introduced recently to aid in the classification of nuclear C*-algebrasHere, we construct and study a broad class of inductive-limit C*-algebras. We give a numerical condition which, when satisfied, ensures that the corresponding algebra in our construction has the TAF property. We further give a necessary and sufficient condition under which certain of these C*-algebras are TAF.